Addiction: Substance Abuse Community
Don't give up!
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Don't give up!

I have been lucking on this site for a few weeks before I finally quit abusing hydocodone 4 days ago. After 7 years of doing just about anything to have the pills and physically and mentally feeling like **** I decided to quit once and for all. (Have tried before) I did everything to get the pills, called people I barely knew, lied to doctors, scoured the internet, had my husband go to the doctor, drove miles to pick some up and paid out the a** for any amount. I deprived my kids of their mom cause I never felt like doing anything even though I thought that the pills gave me the "high" in the end they were doing nothing but making me constipated, have severe acid reflux every night and made me feel like I was going to have a heart attack. I am on day 4 and although that is not a huge hurdle I have the mind set this time and it is so much easier. Along with a very good multi-vitamin, Immodium AD, and ibuprofen I have managed to get through most of the withdrawals and now must resist temptation. Things are already much clearer in my mind and I have also resisted laying down all day as I have done in the past when I have tried to quit. I stay up and keep my mind as occupied as possible. No one knows about my problem, NO ONE except now you guys. I love this forum and I thank everyone of you for the posts, they help so much! I can't wait to drop my kids at school and get back home to read about everyone's progress. Don't give up!
193953_tn?1272078626
I think that 4 days is a great feat girl! Being a mom of 2, I know how hard things can be. Except, I take mine for pain. When I quit the pain becomes horrid. I don't ever have W/D's due to not being able to think due to the pain. I come here and read all of the stories and want to quit so badly but the pain is so bad. I am looking form any kind of advice for pain so I can go about it again but I am allergic to NSAIDS which poses a bit of a prob. I can only take Tylenol OTC due to this allergy. I did try over the weekend Aleve but just like the rest, chest pain. I used to take something called Actron. They pulled it and then Orudis KT came out. Same med, different name. I found out they pulled it too. That sucks!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Addiction Answerers
Avatar_f_tn
Blank
jifmoc
los angeles, CA
Avatar_m_tn
Blank
weaver71
Other
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
4522800_tn?1405696702
Blank
VICourageous
ID